Come join others currently navigating treatment in our weekly Zoom Meetup! Register here: Tuesdays, 1pm ET.
Fill Out Your Profile to share more about you. Learn more...

Half and quarter doses of letrozole

I quit the letrozole because of the horrible sise effects. Exemestane was awful and lost 3/4 of my hair and had to use a walker to get around. I started the baby Tam (tamoxifen)and had to quit after 3 weeks the side effects were so bad. I then started the 1/4 tab of letrozole and the side effects were tolerable so I tried a half tab every other day, but the side effects became too intolerable. My oncologist isn't happy with me! I wonder why one dose for everyone? Anyway, this is what I'm gona stick with.

Comments

  • moderators
    moderators Posts: 7,683

    Hi @gbobbe and welcome to Breastcancer.org. We're so sorry for the reasons that bring you here, but we're really glad you've found us. You're sure to find our amazing community a wonderful source of advice, information, encouragement, and support — we're all here for you!

    What you're experiencing with hormonal therapy is unfortunately common for many people, while some have little to no side effects. We know it must be very frustrating and worrisome for you. Others will surely be by to weigh in with their thoughts and experiences. In the meantime, you may find the following article interesting:

    We hope this helps and that you find camaraderie here!

    —The Mods

  • moderators
    moderators Posts: 7,683

    Hi again @gbobbe. We just wanted to check in with you as we haven't seen much of you since your first post. We hope you've found some relief from the side effects or talked to your doctor about possible switching to another aromatase inhibitor.

    Please keep us posted with how you're doing. We're thinking of you!

    —The Mods